# SDR AALA20150114006

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK3238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET CORRODED BETWEEN FS 788 & 807.  REMOVED & INSTALLED NEW CUSP SHEET IAW AARD 51-00-05-1.
